О принципе вкладок в пространстве типа ( B )

В.Л. Шмульян

Matematiceskij sbornik

  • Volume: 47, Issue: 2, page 317-328
  • ISSN: 0368-8666

How to cite


Шмульян, В.Л.. "О принципе вкладок в пространстве типа ($B$)." Matematiceskij sbornik 47.2 317-328. <http://eudml.org/doc/65057>.

author = {Шмульян, В.Л.},
journal = {Matematiceskij sbornik},
keywords = {Functional analysis, function spaces},
language = {rus},
number = {2},
pages = {317-328},
publisher = {Tipogr. Lissnera i Sobko},
title = {О принципе вкладок в пространстве типа ($B$)},
url = {http://eudml.org/doc/65057},
volume = {47},

AU - Шмульян, В.Л.
TI - О принципе вкладок в пространстве типа ($B$)
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 47
IS - 2
SP - 317
EP - 328
LA - rus
KW - Functional analysis, function spaces
UR - http://eudml.org/doc/65057
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.